MathSciNet Relay Station
MathSciNet bibliographic data
MR2041804 33D45 (05A19 05E35 33C45)
Hou, Qing-Hu; Lascoux, Alain; Mu, Yan-Ping Continued fractions for Rogers-Szegö polynomials. Numer. Algorithms 35 (2004), no. 1, 81–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement